# SDR SWIA2025051208

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N286SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000752
- Aircraft time: 14,556 hours, 11,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/DENT AT FRAME 84 & BETWEEN STRG 19R & STRG 20R. DAMAGE NEEDS TO BE CUT OUT. (FILED OPEN)THIS IS  CURRENTLY A WORK IN PROGRESS
